# SDR HNAA2023061200185

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 43,241 hours, 39,147 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS SELECTED TO 45, LANDING GEAR AURAL WARNING, WITH GEAR INDICATING DOWN AND LOCKED. ENERGENCY DECLARED FACT  10JUN23  08:15  BUF  R/R AWU IAW AMM 31-51-01 OPS HECK GOOD PERFORMED AIR/GND SYS OPS CHECK AND LANDING GEAR WARNING SYS OPS CHECK IRW AMM32-63-00 AND 32-62-00 OPS CHECK GOOD OK FOR SERVICE
